# SDR 2001UALA02278

- Difficulty date: November 13, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 41,937 hours, 6,751 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 286 STRINGER 20 RBL 88 UPPER T-CAP CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED T-CAP AND SPLICES.
